Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 207, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 7, 2016, 1:47 AM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Oct 7, 2016, 9:53 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2016, 1:47 AM CDT (06:47 UTC)
- In effect from
- Oct 7, 2016, 9:53 AM CDT
- Expired
- Oct 9, 2016, 10:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Grand River near Urich (URHM7).
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
721
WGUS43 KEAX 070647
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 AM CDT FRI OCT 7 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-080647-
/O.NEW.KEAX.FL.W.0207.161007T1627Z-161009T1500Z/
/URHM7.1.ER.161007T1627Z.161008T0000Z.161008T1500Z.UU/
147 AM CDT FRI OCT 7 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The South Grand River at Urich.
* from this morning to Sunday morning.
* At 1:15 AM Friday the stage was 18.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 25.8 feet by this evening. The river will fall
below flood stage by late Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 18.9 Fri 01 AM 25.8 this evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$3 follow-up statements
143
WGUS43 KEAX 071454
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CDT FRI OCT 7 2016
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-081453-
/O.EXT.KEAX.FL.W.0207.161007T1453Z-161009T0800Z/
/URHM7.2.ER.161007T0949Z.161008T0000Z.161008T0800Z.UU/
953 AM CDT FRI OCT 7 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The South Grand River at Urich.
* until late Saturday night.
* At 9:15 AM Friday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by this
evening. The river will fall below flood stage Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 25.8 Fri 09 AM 26.4 this evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$438
WGUS83 KEAX 080131
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 PM CDT FRI OCT 7 2016
...The Flood Warning continues for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-090131-
/O.EXT.KEAX.FL.W.0207.000000T0000Z-161009T0610Z/
/URHM7.2.ER.161007T0949Z.161007T1900Z.161008T0610Z.UU/
831 PM CDT FRI OCT 7 2016
The Flood Warning continues for
The South Grand River at Urich.
* until late Saturday night.
* At 8:15 PM Friday the stage was 25.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 25.4 Fri 08 PM 24.1 early Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$541
WGUS83 KEAX 081121
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 AM CDT SAT OCT 8 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-081151-
/O.CAN.KEAX.FL.W.0207.000000T0000Z-161009T0610Z/
/URHM7.2.ER.161007T0949Z.161007T1900Z.161008T0520Z.UU/
621 AM CDT SAT OCT 8 2016
The Flood Warning is cancelled for
The South Grand River at Urich.
* At 6:15 AM Saturday the stage was 20.9 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 12:20 AM Saturday.
* Forecast...The river will continue to fall to 13.3 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 20.9 Sat 06 AM 20.6 this morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 7, 12:21 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Oct 7, 12:21 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1221 AM CDT Fri Oct 7 2016 .Discussion... Issued at 400 PM CDT THU OCT 6 2016 The next 12 hours look to be a bit busy as storms persist across the region ahead of, and eventually along, a cold front that will sweep through far eastern Kansas and Missouri later tonight. Convection from overnight lingered into the morning hours across southern Kansas and into central Missouri bringing cooling rains and thunderstorms to much of east central Kansas into central and northeast Missouri. Additionally, convection got going again mid- morning near the Iowa-Missouri state line; lifting north through the morning and afternoon hours. Stepping back to look at the big picture, the convection across our region is occurring ahead of a frontal boundary wallowing this afternoon across central Kansas northeast through southeast Nebraska into western Iowa, emanating from a surface low in Kansas that is a reflection of a larger synoptic level trough over the Rockies. It is this large trough it will push the frontal boundary southeast trough eastern Kansas and Missouri tonight. On the up side, after the front pushes through any lingering storms will quickly dissipate leaving behind dry conditions and cool temperatures for Friday --highs in the 60s-- and through the weekend --highs in the 70s--. Next chance of widespread storms will likely wait till mid to late next week. For this evenings storms...the environment ahead of the storms is generally sufficient for severe weather, but due to convection that has percolated ahead of the front today instability is not particularly robust. The low levels of the atmosphere have remained a bit stable in area due to the cloud cover from the convection earlier today. That said, there is some instability to work with especially as you get above the boundary layer, as evident by comparing surface based CAPE (~500 to 1000J/KG) and MUCAPE (~1500 to 2000 J/KG). So, while there is sufficient instability as storms move in, any strong storms that do get going will have no problem finding the organizing shear as 0-6KM values are running around 50 knots this afternoon thanks to the 40 to 50 knot low level jet oriented parallel to the front across eastern Kansas and western Missouri. Expectations are that individual super cells will develop near the front across Kansas, moving northeast, before congealing into a line of storms that will progress across western Missouri into northeast and central Missouri late tonight/early Friday morning. As such, the severe threat looks highest for eastern Kansas and the first couple rows of counties into Missouri through about 9 PM tonight with large hail, damaging winds our primary threats; however isolated tornadoes can not be ruled out. Otherwise, as the line of storms push east later tonight the severe potential will transit to only threats from hail and damaging winds for areas of central to northeast Missouri. Lastly, with precipitable water values running over one inch, any and ever storm tonight will be able to put down a quick inch of rain. This will likely lead to flooding issues along area rivers, creeks and streams, that are near flood stage already; though flash flooding looks very limited as the storms are expected to be progressive enough to mitigate the potential. && .Aviation...(For the 06Z TAFS through 06Z Friday Night) Issued at 1221 AM CDT FRI OCT 7 2016 Precip largely spreading east of area terminals early this morning with satellite imagery and surrounding observations indicating low cigs are now developing in its wake. As such...have included IFR mentions at all terminals through roughly 10z after which...models indicate a very gradual rise as drier air begins to work into the area. Winds this morning will remain gusty out of the north following this evening's cold frontal passage with speeds gradually weakening through the afternoon hours as arriving high pressure relaxes the pressure gradient. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...32
Hazardous weather outlook, Oct 6, 5:20 AM CDT, 20 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 520 AM CDT THU OCT 6 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 520 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO TRACK ACROSS THE AREA THIS EVENING. THE HIGHEST RISK FOR SEVERE STORMS...INCLUDING DAMAGING WINDS AND A FEW TORNADOES...WILL BE NEAR AND WEST OF INTERSTATE 35. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Oct 6, 7:48 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL 748 PM CDT THU OCT 6 2016 KSZ025-057-060-102>105-MOZ020-021-028>030-037-038-043-044-053-054- 070300- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE- CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA... ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH... LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE... SHAWNEE...LENEXA...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...PARKVILLE...PLATTE CITY...RIVERSIDE... WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY... INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA... BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG... BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 748 PM CDT THU OCT 6 2016 ...VERY STRONG AND GUSTY WINDS WITH SHOWERS AND THUNDERSTORMS... A LINE OF THUNDERSTORMS MOVING THROUGH EASTERN KANSAS INTO WESTERN MISSOURI WILL BRING WITH IT A PERIOD OF STRONG WINDS...WHICH WILL PERSIST FOR UP TO AN HOUR AFTER THE THUNDERSTORMS HAVE MOVED THROUGH. THESE WINDS WILL GUST BETWEEN 40 AND 50 MPH FROM THE SOUTH...POSSIBLY SWITCHING TO THE NORTHWEST BEHIND THE LINE OF STORMS. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT AND MAY OBSCURE YOUR VISION IF IS ALSO RAINING AT THE TIME. CUTTER
Special weather statement, Oct 6, 8:07 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT THU OCT 6 2016
KSZ057-103>105-MOZ028-029-037-043-070145-
WYANDOTTE KS-MIAMI KS-JOHNSON KS-LEAVENWORTH KS-JACKSON MO-CLAY MO-
PLATTE MO-CASS MO-
807 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LEAVENWORTH...
WYANDOTTE...JOHNSON...MIAMI...WESTERN CASS...SOUTHEASTERN PLATTE...
SOUTHWESTERN JACKSON AND SOUTHWESTERN CLAY COUNTIES UNTIL 845 PM
CDT...
AT 806 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LINWOOD TO NEAR LANE. MOVEMENT WAS EAST
AT 55 MPH. AN AUTOMATED WEATHER STATION IN OTTAWA KANSAS REPORTED 50
MPH WINDS WITH THIS COMPLEX OF STORMS.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...LEE'S SUMMIT...SHAWNEE...
LENEXA...LEAWOOD...RAYTOWN...GLADSTONE...GRANDVIEW...BELTON...PRAIRIE
VILLAGE...RAYMORE...GARDNER...MERRIAM...MISSION...BONNER SPRINGS...DE
SOTO...PAOLA AND PARKVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 4.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 6.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 15...AND BETWEEN MILE
MARKERS 63 AND 83.
KANSAS TURNPIKE BETWEEN MILE MARKERS 206 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3898 9506 3899 9507 3898 9509 3896 9508
3898 9516 3896 9517 3897 9519 3907 9518
3921 9458 3890 9440 3847 9454 3848 9461
3845 9461 3842 9507
TIME...MOT...LOC 0106Z 255DEG 46KT 3902 9514 3849 9514
LEIGHTONLocal storm report, Oct 6, 9:14 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG BASEHOR 39.14N 94.94W
10/06/2016 LEAVENWORTH KS EMERGENCY MNGR
POWER LINES DOWN WITH SUB-SEVERE WINDS. 47 MPH WIND GUST
REPORTED IN TONGANOXIE.
&&
MJSpecial weather statement, Oct 6, 9:34 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT THU OCT 6 2016
MOZ031-032-039-040-046-070300-
CHARITON MO-COOPER MO-HOWARD MO-CARROLL MO-SALINE MO-
934 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARROLL...
NORTHWESTERN COOPER...EASTERN SALINE...WESTERN HOWARD AND CHARITON
COUNTIES UNTIL 1000 PM CDT...
AT 934 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SLATER TO 11 MILES WEST OF PILOT GROVE.
MOVEMENT WAS NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...SLATER...SALISBURY...GLASGOW...NEW FRANKLIN...
BRUNSWICK...KEYTESVILLE...GILLIAM...NELSON...MIAMI...MENDON...
BLACKWATER...DE WITT...FRANKLIN...ARROW ROCK...TRIPLETT...DALTON...
WIEN AND LAMINE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 80 AND
103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3888 9273 3889 9305 3892 9305 3893 9306
3893 9317 3894 9317 3957 9325 3970 9271
TIME...MOT...LOC 0234Z 243DEG 36KT 3922 9310 3886 9313
LEIGHTONSpecial weather statement, Oct 6, 10:27 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT THU OCT 6 2016
MOZ025-070400-
MACON MO-
1027 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 1100 PM CDT...
AT 1027 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MACON...MOVING NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACON...LA PLATA...BEVIER...ATLANTA...CALLAO...NEW CAMBRIA AND
EXCELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3960 9230 3961 9267 3965 9270 3970 9269
3970 9274 3978 9280 4004 9250 4003 9234
3995 9235 3995 9229 3970 9229
TIME...MOT...LOC 0327Z 234DEG 54KT 3973 9249
LEIGHTONLocal storm report, Oct 7, 12:03 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1203 AM CDT FRI OCT 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 4 SW BLUE MOUND 38.05N 95.06W
10/06/2016 E1.00 INCH LINN KS EMERGENCY MNGR
0700 PM TSTM WND GST 5 SE MOUND CITY 38.09N 94.75W
10/06/2016 E60.00 MPH LINN KS TRAINED SPOTTER
0704 PM HAIL 1 W PRINCETON 40.40N 93.61W
10/06/2016 E0.75 INCH MERCER MO EMERGENCY MNGR
PUBLIC SAFETY REPORT RELAYED TO EMERGENCY MANAGER.
0822 PM TSTM WND DMG BASEHOR 39.14N 94.94W
10/06/2016 LEAVENWORTH KS EMERGENCY MNGR
POWER LINES DOWN WITH SUB-SEVERE WINDS. 47 MPH WIND GUST
REPORTED IN TONGANOXIE.
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:31 PM CDT | Special Weather Statement | EAX | Platte | 44 min |
| Oct 6, 9:34 PM CDT | Special Weather Statement | EAX | Chariton | 26 min |
| Oct 6, 10:27 PM CDT | Special Weather Statement | EAX | Macon | 33 min |
| Oct 7, 6:49 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 38 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.